# SDR VTZA97381

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 31058691
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BTW - FLT 6265 - DURING TAKEOFF AT 1245 HOURS ON 7-10-97, ABORTED TAKEOFF DUE TO RT IEC WARNING LIGHT ILLUMINATED. AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED DELTA P/P TRANSDUCER, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (X)
